How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. K. Your Own Question
Dr. K.
Dr. K., Board Certified OB/GYN
Category: OB GYN
Satisfied Customers: 4935
Experience:  OB/GYN with 20 years of experience.
65718478
Type Your OB GYN Question Here...
Dr. K. is online now

I habe had an examination and smear already this year all

This answer was rated:

I habe had an examination and smear already this year all came back clear
Assistant: When was your last pap smear? Have you ever had an irregular pap?
Customer: I think it was in march
Assistant: Anything else in your medical history you think the doctor should know?
Customer: No

Hello, my name is***** and I shall be assisting you today. I'm reviewing your query & will get back to you shortly. Thank you for your patience.

What is your question regarding smear?

Customer: replied 6 months ago.
No i have had one all clear, i am bleeding when i shouldnt be amd experiencing pain
Hello and welcome to Just Answer. I looking forward to assisting you with your question and providing excellent service. What was the first day of your last period? Have you done a pregnancy test?
Customer: replied 6 months ago.
Hard to define when i have a period as i bleed often and no
You should do a pregnancy test. If you dont know when you last had a period, how do you know you are bleeding when you should not. Need more information please
Customer: replied 6 months ago.
I shouldnt be bleedong at all with the contraception i am on and my partner does no ejaculate in me so we dont habe to worry abiut pregnancy
What contraception are you using and for how long. Please provide enough information for me to answer the question. You do need a pregnancy test. Withdrawal does not work and is effective about 60% of the time
Customer: replied 6 months ago.
I was on the depo for two years no problems until december then i came off it for three months and was on micrgyn30 went back in march back on the depo injections and rivedivon pill together anf have been since
you cannot necessarily expect to have no period or bleeding in the first cycle of depoprovera. It can be given early, 10 weeks after your first shot. This should stop the bleeding. Taking the birth control pill along with depoprovera will only stop the bleeding temporarily and can be done for two weeks. When you come off the pill, you will have a withdrawal bleeding. Doing this only increases the number of days of bleeding. You can expect irregular and unpredictable bleeding for about 10 days every month the first cycle you are on the depo. You should do a pregnancy test , stop the rivedivon, and get your next shot 10 weeks from the march injection
Customer: replied 6 months ago.
I have shots every ten weeks as twelve didnt work for me, the pill does not stop my bleeding at all unless i take more than one, ive been prescrived 3months of the pill not two weeks
As I mentioned above, taking the pill along with the shot will make the bleeding worse
Dr. K., Board Certified OB/GYN
Category: OB GYN
Satisfied Customers: 4935
Experience: OB/GYN with 20 years of experience.
Dr. K. and other OB GYN Specialists are ready to help you